December  2006, 16(4): 857-869. doi: 10.3934/dcds.2006.16.857

Multifractal analysis for the exponential family

1. 

Departamento de Matemática, Instituto Superior Técnico, Av. Rovisco Pais, 1049-001 Lisboa, Portugal

2. 

Institute of Mathematics, Polish Academy of Sciences, Warszawa, Poland

Received  November 2005 Revised  April 2006 Published  September 2006

We study the multifractal spectrum for hyperbolic maps from the exponential family. We define a class of potentials for which we prove the existence of conformal measures. Next, we show that the multifractal spectrum of this conformal measure is the Legendre transform of the temperature function. We prove that the domain of the spectrum is unbounded and show that there are two possibilities for its shape.
Citation: Godofredo Iommi, Bartłomiej Skorulski. Multifractal analysis for the exponential family. Discrete and Continuous Dynamical Systems, 2006, 16 (4) : 857-869. doi: 10.3934/dcds.2006.16.857
[1]

Mario Roy, Mariusz Urbański. Multifractal analysis for conformal graph directed Markov systems. Discrete and Continuous Dynamical Systems, 2009, 25 (2) : 627-650. doi: 10.3934/dcds.2009.25.627

[2]

Zhihui Yuan. Multifractal analysis of random weak Gibbs measures. Discrete and Continuous Dynamical Systems, 2017, 37 (10) : 5367-5405. doi: 10.3934/dcds.2017234

[3]

Zied Douzi, Bilel Selmi. On the mutual singularity of multifractal measures. Electronic Research Archive, 2020, 28 (1) : 423-432. doi: 10.3934/era.2020024

[4]

Julien Barral, Yan-Hui Qu. On the higher-dimensional multifractal analysis. Discrete and Continuous Dynamical Systems, 2012, 32 (6) : 1977-1995. doi: 10.3934/dcds.2012.32.1977

[5]

Zuxing Xuan. On conformal measures of parabolic meromorphic functions. Discrete and Continuous Dynamical Systems - B, 2015, 20 (1) : 249-257. doi: 10.3934/dcdsb.2015.20.249

[6]

Robert Eymard, Angela Handlovičová, Karol Mikula. Approximation of nonlinear parabolic equations using a family of conformal and non-conformal schemes. Communications on Pure and Applied Analysis, 2012, 11 (1) : 147-172. doi: 10.3934/cpaa.2012.11.147

[7]

Gamaliel Blé. External arguments and invariant measures for the quadratic family. Discrete and Continuous Dynamical Systems, 2004, 11 (2&3) : 241-260. doi: 10.3934/dcds.2004.11.241

[8]

Kanji Inui, Hikaru Okada, Hiroki Sumi. The Hausdorff dimension function of the family of conformal iterated function systems of generalized complex continued fractions. Discrete and Continuous Dynamical Systems, 2020, 40 (2) : 753-766. doi: 10.3934/dcds.2020060

[9]

Palle E. T. Jorgensen and Steen Pedersen. Orthogonal harmonic analysis of fractal measures. Electronic Research Announcements, 1998, 4: 35-42.

[10]

Juan Wang, Xiaodan Zhang, Yun Zhao. Dimension estimates for arbitrary subsets of limit sets of a Markov construction and related multifractal analysis. Discrete and Continuous Dynamical Systems, 2014, 34 (5) : 2315-2332. doi: 10.3934/dcds.2014.34.2315

[11]

Charles A. Stuart. Stability analysis for a family of degenerate semilinear parabolic problems. Discrete and Continuous Dynamical Systems, 2018, 38 (10) : 5297-5337. doi: 10.3934/dcds.2018234

[12]

S. Gatti, M. Grasselli, V. Pata, M. Squassina. Robust exponential attractors for a family of nonconserved phase-field systems with memory. Discrete and Continuous Dynamical Systems, 2005, 12 (5) : 1019-1029. doi: 10.3934/dcds.2005.12.1019

[13]

Ebenezer Bonyah, Fatmawati. An analysis of tuberculosis model with exponential decay law operator. Discrete and Continuous Dynamical Systems - S, 2021, 14 (7) : 2101-2117. doi: 10.3934/dcdss.2021057

[14]

Cheng-Kai Hu, Fung-Bao Liu, Cheng-Feng Hu. Efficiency measures in fuzzy data envelopment analysis with common weights. Journal of Industrial and Management Optimization, 2017, 13 (1) : 237-249. doi: 10.3934/jimo.2016014

[15]

Balázs Bárány, Michaƚ Rams, Ruxi Shi. On the multifractal spectrum of weighted Birkhoff averages. Discrete and Continuous Dynamical Systems, 2022, 42 (5) : 2461-2497. doi: 10.3934/dcds.2021199

[16]

Farah Abdallah, Denis Mercier, Serge Nicaise. Spectral analysis and exponential or polynomial stability of some indefinite sign damped problems. Evolution Equations and Control Theory, 2013, 2 (1) : 1-33. doi: 10.3934/eect.2013.2.1

[17]

Roberto Triggiani, Jing Zhang. Heat-viscoelastic plate interaction: Analyticity, spectral analysis, exponential decay. Evolution Equations and Control Theory, 2018, 7 (1) : 153-182. doi: 10.3934/eect.2018008

[18]

Lok Ming Lui, Chengfeng Wen, Xianfeng Gu. A conformal approach for surface inpainting. Inverse Problems and Imaging, 2013, 7 (3) : 863-884. doi: 10.3934/ipi.2013.7.863

[19]

Lars Olsen. First return times: multifractal spectra and divergence points. Discrete and Continuous Dynamical Systems, 2004, 10 (3) : 635-656. doi: 10.3934/dcds.2004.10.635

[20]

Imen Bhouri, Houssem Tlili. On the multifractal formalism for Bernoulli products of invertible matrices. Discrete and Continuous Dynamical Systems, 2009, 24 (4) : 1129-1145. doi: 10.3934/dcds.2009.24.1129

2021 Impact Factor: 1.588

Metrics

  • PDF downloads (77)
  • HTML views (0)
  • Cited by (1)

Other articles
by authors

[Back to Top]